# SDR AU970104

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-108
- Engine: Lyc O235C1B
- Propeller: Snsnch M76AM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NON-APPROVED HARDWARE AND WEBBING USED IN SEAT BELTS - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
